Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 57, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2023, 2:05 PM EST for 5 counties in Georgia. It was in force for 55 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 2:05 PM EST (19:05 UTC)
- Expired
- Mar 3, 2023, 3:00 PM EST
- In force
- 55 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Chattooga County, GA, Floyd County, GA, Gordon County, GA, Polk County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 94 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 2:15 PM EST | TSTM WND DMG | 5 Sw Center Post, GA | TREES BLOCKING BOTH LANES NEAR THE INTERSECTION OF GA-337 AND NEAL GAP ROAD. |
| Mar 3, 2:25 PM EST | TSTM WND DMG | 1 Se Summerville, GA | THE EMERGENCY MANAGER REPORTED A TREE ON AN OUTBUILDING ON EDMONDSON STREET. |
| Mar 3, 2:25 PM EST | TSTM WND DMG | 3 Nnw Summerville, GA | THE EMERGENCY MANAGER REPORTED TREE BLOCKING THE ROAD AT ROCKY HOLLOW ROAD AND MAHAN ROAD. |
| Mar 3, 2:25 PM EST | TSTM WND DMG | Cloudland, GA | EMERGENCY MANAGER REPORTED TREE DOWN WITH POWERLINES AT ALTANTA ANVNUE AND CLOUDLAND. |
| Mar 3, 2:30 PM EST | TSTM WND DMG | 2 Nnw Tidings, GA | TREE DOWN ACROSS THE ROADWAY ALONG SILVER HILL RD NEAR GORE, GA. |
| Mar 3, 2:35 PM EST | TSTM WND DMG | 4 Se Trion, GA | MULTIPLE TREES DOWN AROUND MITCHELL CIRCLE IN GORE COMMUNITY. |
| Mar 3, 2:35 PM EST | NON-TSTM WND DMG | 3 S Armuchee, GA | MEDIA REPORTED A TREE DOWN IN THE STONEBRIDGE COMMUNITY. |
| Mar 3, 2:36 PM EST | TSTM WND DMG | 2 N Rome, GA | SEVERAL TREES DOWN ON BERRY COLLEGE CAMPUS INCLUDING ONE NEAR EVANS HALL. |
| Mar 3, 2:43 PM EST | TSTM WND DMG | 4 S Armuchee, GA | TREES DOWN IN THE STONEBRIDGE COMMUNITY IN ARMUCHEE GA. |
| Mar 3, 2:46 PM EST | TSTM WND DMG | 3 Ese Coosa, GA | BARN COLLAPSE ALONG AVERY ROAD. TIME ESTIMATED FROM RADAR. |
| Mar 3, 2:48 PM EST | TSTM WND DMG | 1 W Rome, GA | COLLEGE STAFF REPORTED A TREE DOWNED ON A BUILDING ON THE SHORTER COLLEGE CAMPUS. |
| Mar 3, 2:53 PM EST | TSTM WND DMG | 1 Nnw Rome, GA | AMATEUR RADIO NETWORK RELAYED REPORT OF A POWER POLE SNAPPED AND ACROSS REDMOND ROAD. |
| Mar 3, 3:00 PM EST | TSTM WND DMG | 2 Nw Tidings, GA | THE EMERGENCY MANAGER RELAYED REPORTED OF A TREE DOWN OVER JOHN JONES ROAD NEAR GORE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 11:34 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 638 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814
WUUS52 KFFC 031905
SVRFFC
GAC055-115-129-233-295-032000-
/O.NEW.KFFC.SV.W.0057.230303T1905Z-230303T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
205 PM EST Fri Mar 3 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Floyd County in northwestern Georgia...
Southeastern Walker County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
Northwestern Polk County in northwestern Georgia...
Chattooga County in northwestern Georgia...
* Until 300 PM EST.
* At 205 PM EST, severe thunderstorms were located along a line
extending from Hammondville to Sand Rock to Southside, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Rome, Summerville, Trion, Cave Spring, Lyerly, Menlo, Etna,
Subligna, Suttles Mill, Tidings, Armuchee, Lake Marvin, Coosa,
Cloudland, Berryton, Sugar Valley, Chattoogaville, Everett Springs,
James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EST for northwestern
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3459 8536 3465 8512 3463 8505 3461 8505
3460 8497 3443 8506 3396 8537 3395 8540
3458 8553
TIME...MOT...LOC 1905Z 245DEG 41KT 3458 8563 3423 8575 3387 8603
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$1 follow-up statement
306
WWUS52 KFFC 031951
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
251 PM EST Fri Mar 3 2023
GAC055-295-032000-
/O.CAN.KFFC.SV.W.0057.000000T0000Z-230303T2000Z/
Walker GA-Chattooga GA-
251 PM EST Fri Mar 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALKER AND
CHATTOOGA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EST for northwestern
Georgia.
LAT...LON 3432 8534 3441 8522 3443 8521 3444 8518
3452 8515 3459 8511 3459 8506 3462 8506
3461 8505 3460 8497 3443 8506 3404 8533
3408 8542
TIME...MOT...LOC 1950Z 251DEG 47KT 3478 8504 3443 8516 3429 8536
$$
GAC115-129-233-032000-
/O.CON.KFFC.SV.W.0057.000000T0000Z-230303T2000Z/
Floyd GA-Gordon GA-Polk GA-
251 PM EST Fri Mar 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR CENTRAL FLOYD...NORTHWESTERN GORDON AND NORTHWESTERN POLK
COUNTIES...
At 250 PM EST, severe thunderstorms were located along a line
extending from Rocky Face to near Armuchee to near Coosa, moving east
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rome, Cave Spring, Coosa, Sugar Valley, Armuchee, Everett Springs and
Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EST for northwestern
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3432 8534 3441 8522 3443 8521 3444 8518
3452 8515 3459 8511 3459 8506 3462 8506
3461 8505 3460 8497 3443 8506 3404 8533
3408 8542
TIME...MOT...LOC 1950Z 251DEG 47KT 3478 8504 3443 8516 3429 8536
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 12:29 PM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Mar 3, 12:29 PM EST, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1229 PM EST Fri Mar 3 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 408 AM EST Fri Mar 3 2023 Overview: Over the last 24 hours, trends have shown an increase in severe potential for both an environmental wind threat and the threat for severe thunderstorms this afternoon. Due to these increasing trends, a High Warning is now in place for portions of the far northwest and far north central Georgia to accompany the pre-existing Wind Advisory for the remainder of the forecast area; both hazard products are in place from 7am through 11pm, however High Wind criteria in the Warning area is expected in the 12-5pm time frame. Additionally, The Enhanced Risk (3 out of 5 risk level) within the Day 1 Convective Outlook has been expanded to include portions of NW Georgia due primarily to a damaging thunderstorm wind threat, with tornadoes, which have conditional potential to be strong and long- track, being the secondary storm hazard for this afternoon. Analysis: A sharp but deep shortwave trough will be lifting from the ArkLaTex region this morning to the Great Lakes by this evening. An extremely quick progression with divergent flow downstream of the shortwave and a 110+ mph jet streak at 500 hPa aiding the progression of the system. An accompanied surface low pressure is located in South Central Arkansas at the time of this writing with a marginally severe squall line through central Louisiana and a warm front through the Mid-Mississippi River Valley where prolonged rainfall has developed a cold pool-propagated sub-severe squall line with training cells all along the central Mississippi River. This surface low pressure is forecast to continue pushing into the Midwest by late this afternoon, with the HREF now resolving a non-occluded low pressure system in S Indiana around 20 UTC this afternoon with a central pressure of 980hPa. This is significant in two ways, first this low is deeper than previously forecasted and begins to occlude and weaken much later than originally forecasted as well; both of these factors increase the severe thunderstorm threat for our area this afternoon. A cold front is forecast to push into far NW Georgia at the time as well with a wave of showers and thunderstorms. Storm mode is yet to be determined with CAMs resolving anywhere from a QLCS to semi-discrete cells along the front, with pre-frontal showers and storms also a possibility throughout the afternoon. The prefrontal environment will be ripe with parameters for strong environmental winds and ingredients capable of producing severe thunderstorms. Winds aloft indicate that at the 1 km/850 hPa level, a low-level jet with 70+ kt wind speeds will be present, with a pressure gradient of approximately 14 hPa from the NW corner of the forecast area to the SE corner; both of these factors are also enhancements compared to analysis conducted yesterday morning. For these reasons, the High Wind Warning was introduced with afternoon, prefrontal wind gusts increasing by about 5 mph from previously forecast with forecast wind gusts up to 40-50 mph possible ahead of the cold front in far north and northwest GA due to the closer proximity to the well-formed parent low, the strong pressure gradient, and potential momentum transfer of winds aloft due to boundary layer mixing and downdrafts in prefrontal showers. As for the severe thunderstorm threat, several small changes in parameters and ingredients have elevated the severe potential this afternoon. As discussed earlier, the parent low is now forecast to be stronger, more mature, and is slowing down which places the timing of storms during peak heating hours. The stronger low will also advect higher dewpoints (mid 60s) and PWATs (1.5+ inches) into the forecast area ahead of the storms. Increased moisture will also help boost surface-based instability to around 1000 J/kg ahead of the storms, with models resolving stronger storm updrafts as a result. Shear, both in terms of speed and direction, is really impressive, with 0-1 km shear and SRH expected to be around 50+ kts and 300-500 m2/s2, respectfully, across North Georgia this afternoon, which will elevate the potential for rotating supercells this afternoon. With all that in mind, the severe outlook for in North Georgia remains conditional with several inhibiting factors, though several of these factors has slightly diminished over the last 24 hours. First, models are still struggling to resolve deep, convective storms along the frontal zone. While PWATs have increased slightly, dry air remains aloft at 500 hPa and above. This dry air will make it difficult for deep updrafts to sustain themselves and will make it harder for storms to realize their rotational potential. However, drier air aloft is a double-edged sword as it will also promote evaporational cooling within the storms which could form stronger downdrafts more capable of transferring the extremely strong, upper- level winds to the ground. Additionally, CAPE profiles remain long and skinny with suboptimal lapse rates in the mid-levels, and this could result in less aggressive updrafts that take longer to harness the environmental shear. This delay may allow storms to be sheared off more quickly, before deep rotation can form within the storms. This is one reason why Updraft Helicities remain limited in our convective storm-resolving models, but if storms can hang on long enough to form a strong rotating updraft, in may persist for a prolonged period of time and being produce tornadoes which have the potential of being strong. Additionally, models are still resolving some prefrontal showers, but look less likely to develop upstream of the airflow into the line of potentually severe thunderstorms. Careful attention will be needed for these threats throughout the day, and we encourage all to have plans ready if they find themselves in Convective Watches and Warnings throughout the day. While there is some bust potential in our area (more likely for the tornado threat than the severe wind threat), potential also remains for dangerous situations if storms become tornadic. Please stay weather aware throughout the afternoon. After the cold front passes, temperatures will drop down overnight into the 40s and mid 50s, with temperatures rebounding into the mid 60s and mid 70s on Saturday under clear skies and light NW winds. Thiem && .LONG TERM... (Saturday night through Thursday) Issued at 408 AM EST Fri Mar 3 2023 The longterm period starts off Saturday night with one last night of cooler temps before a warming trend into mid week. Relatively dry air will stick around over Georgia as sfc high pressure dominates much of the eastern CONUS. As the high pressure moves eastward moisture will begin flowing into the region yet again into mid next week, increasing temps ahead of the frontal system later in the week. By late this week a low pressure system looks to move eastward into the Ohio valley, dragging a frontal system through GA. At this time, have included increased PoPs through the end of the week. After this front passes through, we will likely see a shot of colder air bringing temps down into the 30s for lows and 50-60s for highs. As this system gets closer, will go into a deeper dive, but it is still close to 7-8 days out so will hold off for now. Hernandez && .AVIATION... (18Z TAFS) Issued at 1141 AM EST Fri Mar 3 2023 TSRA line progged to come through a little later than previously forecast - have moved back the TEMPO by an hour. Sustained winds/gusts will begin to increase and frequent gusts 35 to 40mph are likely through much of the afternoon. Wind gusts within shra could be even higher...possibly between 45-50mph. A wind shift to the SW is likely just ahead of the line. Gusts should die down overnight...with sustained speeds remaining up around 10mph. Cigs should break fairly quickly behind the line. //ATL Confidence...18Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 48 69 44 70 / 80 0 0 0 Atlanta 47 67 45 71 / 50 0 0 0 Blairsville 39 62 37 66 / 30 0 0 0 Cartersville 43 65 40 71 / 30 0 0 0 Columbus 50 73 47 76 / 80 0 0 0 Gainesville 45 67 43 68 / 50 0 0 0 Macon 52 73 47 75 / 80 0 0 0 Rome 43 66 40 71 / 20 0 0 0 Peachtree City 47 69 43 72 / 60 0 0 0 Vidalia 57 77 50 77 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 11 PM EST this evening for GAZ001>007. Wind Advisory until 11 PM EST this evening for GAZ008-009- 011>016-019>025-027-030>039-041>062-066>076-078>086-089>098- 102>113. && SHORT TERM...NListemaa LONG TERM....Hernandez AVIATION...NListemaa
Hazardous weather outlook, Mar 3, 11:50 AM EST, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1150 AM EST Fri Mar 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1150 AM EST Fri Mar 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An enhanced risk (level 3 out of 5) for severe thunderstorms is in effect for far NW Georgia and a slight risk (level 2 out of 5) is in effect for the remainder of north and central Georgia. Strong to severe thunderstorms are expected along a cold front across North and Central Georgia this afternoon. The primary threats are damaging wind gusts and an isolated strong tornado or two. A high wind warning has been issued for far northwest and far north central Georgia from 7 AM to 11 PM today where wind gusts up to 50 mph will be possible. A Wind advisory remains in effect for the remainder of the area with wind gusts as high as 40 mph. Strong winds will likely bring down trees and powerlines even outside of the main line of storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. Spotter activation is requested after 2 PM EST across North Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Mar 3, 1:59 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND DMG 1 ESE INDIAN SPRINGS 34.95N 85.14W
03/03/2023 CATOOSA GA EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT OF A DOWNED
TREE ON ROACH HOLLOW ROAD.
&&
LGBLocal storm report, Mar 3, 2:01 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM NON-TSTM WND DMG 2 SSE BOYNTON 34.90N 85.17W
03/03/2023 CATOOSA GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED DOWNED TREE AT
BAGGETT ROAD AND POPLAR SPRINGS ROAD.
&&
LGBThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:27 AM EST | High Wind Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 14 hr |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 62 min |
| Mar 3, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Gordon, Murray, Walker and 1 more | 48 min |
| Mar 3, 2:44 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gilmer, Gordon, Pickens | 61 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Bartow, Floyd, Gordon | 24 min |
| Mar 3, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 39 min |
| Mar 3, 3:14 PM EST | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 31 min |
| Mar 3, 3:16 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Gordon and 4 more | 44 min |
| Mar 3, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Haralson, Paulding and 1 more | 45 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 38 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Cherokee, Forsyth | 25 min |
| Mar 3, 4:06 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 39 min |
| Mar 3, 4:11 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 2 more | 49 min |
| Mar 3, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Hall, White | 31 min |
| Mar 3, 4:31 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Paulding | 44 min |
| Mar 3, 4:34 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Mar 3, 4:44 PM EST | Special Weather Statement | FFC | Heard | 46 min |
| Mar 3, 4:55 PM EST | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 18 min |
| Mar 3, 5:00 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 1 more | 27 min |
| Mar 3, 5:09 PM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 36 min |
| Mar 3, 5:23 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 37 min |
| Mar 3, 5:26 PM EST | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 34 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | Troup | 31 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | White | 16 min |
| Mar 3, 5:46 PM EST | Special Weather Statement | FFC | Clayton, Rockdale | 29 min |
| Mar 3, 5:59 PM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Spalding, Troup | 31 min |
| Mar 3, 6:04 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Walton | 26 min |
| Mar 3, 6:14 PM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Walton | 31 min |
| Mar 3, 6:30 PM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 30 min |
| Mar 3, 6:42 PM EST | Special Weather Statement | FFC | Morgan, Newton, Oconee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.